Alert archive / Kansas / River Flood Warnings in 2016
River Flood Warning 80, NWS Wichita, KS
NWS Wichita, KS issued this river flood warning at Sep 9, 2016, 3:33 PM CDT for Sumner County, Kansas. It was in force for 41 hr.
The area
The outline as issued.
The facts
- Issued
- Sep 9, 2016, 3:33 PM CDT (20:33 UTC)
- Expired
- Sep 11, 2016, 8:50 AM CDT
- In force
- 41 hr
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Flood severity
- Minor
County Sumner County, KS
The radar
The Wichita radar (KICT), 58 km from the middle of the area, began a volume at 20:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Chikaskia River near Corbin (CBNK1). The gauge peaked at 16.76 ft at Sep 10, 2016, 7:00 PM CDT.
- Action stage
- 8 ft
- Minor stage
- 10 ft
- Moderate stage
- 19 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07151500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
919
WGUS43 KICT 092033
FLWICT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
333 PM CDT FRI SEP 9 2016
...The National Weather Service in Wichita has issued a flood warning
for the following river in Kansas...
Chikaskia River Near Corbin affecting Sumner County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around don't drown.
&&
KSC191-101033-
/O.NEW.KICT.FL.W.0080.160909T2033Z-160910T1700Z/
/CBNK1.1.ER.160909T2004Z.160910T0000Z.160910T0500Z.NO/
333 PM CDT FRI SEP 9 2016
The National Weather Service in Wichita, KS has issued a
* Flood Warning for
The Chikaskia River Near Corbin.
* From this afternoon until Saturday afternoon.
* At 3:00 PM Friday the stage was 9.98 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and
continue to rise to near 11.0 feet by this evening. The river will
fall below flood stage by early Saturday morning.
* Impact...At 10.0 feet...Flooding of low-lying areas can be expected,
especially along the right bank.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Sat Sun Mon
Corbin 10.0 10.0 Fri 03 PM 8.5 3.5 2.9
&&
LAT...LON 3723 9784 3700 9756 3700 9740 3735 9765
$$
JAS8 follow-up statements
110
WGUS83 KICT 100129
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
829 PM CDT FRI SEP 9 2016
...The flood warning continues for the following river in Kansas...
Chikaskia River Near Corbin affecting Sumner County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around don't drown.
&&
KSC191-101529-
/O.EXT.KICT.FL.W.0080.000000T0000Z-160911T0016Z/
/CBNK1.1.ER.160909T2003Z.160910T0600Z.160910T1216Z.NO/
829 PM CDT FRI SEP 9 2016
The Flood Warning continues for
The Chikaskia River Near Corbin.
* Until Saturday evening.
* At 8:00 PM Friday the stage was 11.6 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 12.0 feet by
early Saturday morning. The river will fall below flood stage
Saturday morning.
* Impact...At 13.0 feet...Left bank overflows extend out to about 100
yards. Low water bridge, 3 miles downstream from gage site, floods.
&&
FLD OBSERVED FORECAST 7 PM
Location STG STG DAY TIME Sat Sun Mon
Corbin 10.0 11.6 Fri 08 PM 6.1 3.3 3.0
&&
LAT...LON 3723 9784 3700 9756 3700 9740 3735 9765
$$
JAS166
WGUS83 KICT 100716
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
216 AM CDT SAT SEP 10 2016
...The flood warning continues for the following river in Kansas...
Chikaskia River Near Corbin affecting Sumner County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around don't drown.
&&
KSC191-102116-
/O.EXT.KICT.FL.W.0080.000000T0000Z-160911T1218Z/
/CBNK1.1.ER.160909T2003Z.160910T1200Z.160911T0018Z.NO/
216 AM CDT SAT SEP 10 2016
The Flood Warning continues for
The Chikaskia River Near Corbin.
* Until Sunday morning.
* At 2:00 AM Saturday the stage was 12.4 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 12.7 feet by this
morning. The river will fall below flood stage this evening.
* Impact...At 13.0 feet...Left bank overflows extend out to about 100
yards. Low water bridge, 3 miles downstream from gage site, floods.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Sun Mon Tue
Corbin 10.0 12.4 Sat 2 AM 6.6 3.5 3.3
&&
LAT...LON 3723 9784 3700 9756 3700 9740 3735 9765
$$391
WGUS83 KICT 101354
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
854 AM CDT SAT SEP 10 2016
...The flood warning continues for the following river in Kansas...
Chikaskia River Near Corbin affecting Sumner County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around don't drown.
&&
KSC191-110354-
/O.EXT.KICT.FL.W.0080.000000T0000Z-160911T1955Z/
/CBNK1.1.ER.160909T2003Z.160910T1800Z.160911T0755Z.NO/
854 AM CDT SAT SEP 10 2016
The Flood Warning continues for
The Chikaskia River Near Corbin.
* Until Sunday afternoon.
* At 8:00 AM Saturday the stage was 13.9 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 14.7 feet by this
afternoon. The river will fall below flood stage early Sunday
morning.
* Impact...At 13.0 feet...Left bank overflows extend out to about 100
yards. Low water bridge, 3 miles downstream from gage site, floods.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Sun Mon Tue
Corbin 10.0 13.9 Sat 08 AM 8.3 3.9 3.5
&&
LAT...LON 3723 9784 3700 9756 3700 9740 3735 9765
$$712
WGUS83 KICT 101754
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1254 PM CDT SAT SEP 10 2016
...The flood warning continues for the following river in Kansas...
Chikaskia River Near Corbin affecting Sumner County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around don't drown.
&&
KSC191-110754-
/O.EXT.KICT.FL.W.0080.000000T0000Z-160911T2257Z/
/CBNK1.1.ER.160909T2003Z.160911T0000Z.160911T1057Z.NO/
1254 PM CDT SAT SEP 10 2016
The Flood Warning continues for
The Chikaskia River Near Corbin.
* Until Sunday afternoon.
* At 12:00 PM Saturday the stage was 15.2 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 15.6 feet by this
evening. The river will fall below flood stage early Sunday
morning.
* Impact...At 13.0 feet...Left bank overflows extend out to about 100
yards. Low water bridge, 3 miles downstream from gage site, floods.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Sun Mon Tue
Corbin 10.0 15.2 Sat 12 PM 9.2 4.4 3.9
&&
LAT...LON 3723 9784 3700 9756 3700 9740 3735 9765
$$090
WGUS83 KICT 101851
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
151 PM CDT SAT SEP 10 2016
...The flood warning continues for the following river in Kansas...
Chikaskia River Near Corbin affecting Sumner County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around don't drown.
&&
KSC191-110851-
/O.CON.KICT.FL.W.0080.000000T0000Z-160911T2257Z/
/CBNK1.1.ER.160909T2003Z.160911T0000Z.160911T1057Z.NO/
151 PM CDT SAT SEP 10 2016
The Flood Warning continues for
The Chikaskia River Near Corbin.
* Until Sunday afternoon.
* At 1:00 PM Saturday the stage was 15.6 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 15.6 feet by this
evening. The river will fall below flood stage early Sunday
morning.
* Impact...At 13.0 feet...Left bank overflows extend out to about 100
yards. Low water bridge, 3 miles downstream from gage site, floods.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Sun Mon Tue
Corbin 10.0 15.6 Sat 01 PM 9.2 4.4 3.9
&&
LAT...LON 3723 9784 3700 9756 3700 9740 3735 9765
$$722
WGUS83 KICT 110034
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
734 PM CDT SAT SEP 10 2016
...The flood warning continues for the following river in Kansas...
Chikaskia River Near Corbin affecting Sumner County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around don't drown.
&&
KSC191-111434-
/O.EXT.KICT.FL.W.0080.000000T0000Z-160912T0708Z/
/CBNK1.1.ER.160909T2003Z.160911T0000Z.160911T1908Z.NO/
734 PM CDT SAT SEP 10 2016
The Flood Warning continues for
The Chikaskia River Near Corbin.
* Until late Sunday night.
* At 7:00 PM Saturday the stage was 16.8 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
early Sunday afternoon.
* Impact...At 13.0 feet...Left bank overflows extend out to about 100
yards. Low water bridge, 3 miles downstream from gage site, floods.
&&
FLD OBSERVED FORECAST 7 PM
Location STG STG DAY TIME Sun Mon Tue
Corbin 10.0 16.8 Sat 07 PM 6.6 4.2 4.0
&&
LAT...LON 3723 9784 3700 9756 3700 9740 3735 9765
$$636
WGUS83 KICT 110835
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
335 AM CDT SUN SEP 11 2016
...The flood warning continues for the following river in Kansas...
Chikaskia River Near Corbin affecting Sumner County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades, especially
at night! Nearly two feet of water will carry most vehicles away.
Turn around don't drown.
&&
KSC191-112235-
/O.EXT.KICT.FL.W.0080.000000T0000Z-160912T0216Z/
/CBNK1.1.ER.160909T2003Z.160911T0015Z.160911T1416Z.NO/
335 AM CDT SUN SEP 11 2016
The Flood Warning continues for
The Chikaskia River Near Corbin.
* Until this evening.
* At 3:00 AM Sunday the stage was 13.1 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
late this morning.
* Impact...At 13.0 feet...Left bank overflows extend out to about 100
yards. Low water bridge, 3 miles downstream from gage site, floods.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Mon Tue Wed
Corbin 10.0 13.1 Sun 3 AM 4.4 3.7 3.4
&&
LAT...LON 3723 9784 3700 9756 3700 9740 3735 9765
$$756
WGUS83 KICT 111350
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
850 AM CDT SUN SEP 11 2016
...The flood warning is cancelled for the following river in
Kansas...
Chikaskia River Near Corbin affecting Sumner County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around don't drown.
&&
KSC191-111420-
/O.CAN.KICT.FL.W.0080.000000T0000Z-160912T0216Z/
/CBNK1.1.ER.160909T2003Z.160911T0015Z.160911T1230Z.NO/
850 AM CDT SUN SEP 11 2016
The Flood Warning is cancelled for
The Chikaskia River Near Corbin.
* At 8:00 AM Sunday the stage was 9.7 feet.
* Flood stage is 10.0 feet.
* Fell below flood stage at 7:30 AM Sunday.
* Forecast...The river will continue to fall to 4.8 feet by Monday
morning.
* Impact...At 10.0 feet...Flooding of low-lying areas can be expected,
especially along the right bank.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Mon Tue Wed
Corbin 10.0 9.7 Sun 08 AM 4.8 4.1 3.9
&&
LAT...LON 3723 9784 3700 9756 3700 9740 3735 9765
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this river flood warning went out at Sep 9, 2:38 PM CDT, 55 minutes earlier.
Area forecast discussion, Sep 9, 2:38 PM CDT, 55 minutes before
Area Forecast Discussion National Weather Service Wichita KS 238 PM CDT FRI SEP 9 2016 .SHORT TERM...(This evening through Monday night) Issued at 236 PM CDT Fri Sep 9 2016 A cold front bisecting central and southwest Kansas is progged to move south and east becoming a focus for deep moist convection this afternoon and evening. Cinh is progged to erode by 20-21z with some clearing in the wake of morning shower activity. This should support scattered to numerous storms developing with convergence along the southward advancing cold front late this afternoon and evening. The airmass ahead of the front remains moist with high PWATS and deep warm cloud depths progged. This will support torrential rainfall once again but the front is expected to be progressive limiting the duration of the heaviest rain with the highest amounts in the 1-3" range expected across mainly southeast KS. A few reports of large hail and damaging winds are also expected within a moderatly unstable airmass with deep layer shear of 30-40 kts. Sat-Sun...A stable post-frontal regime is anticipated over the weekend with highs falling back into the mid and upper 70s across the area on Sat. A ridge of high pressure will bring light winds and sunny conditions. Surface high pressure will translate eastward over the Ohio Valley area on Sunday allowing breezy southerly winds to return to central KS with highs remaining below climate normals with readings in the upper 70s/lower 80s. A shortwave trough is progged to approach late Monday while another front sags into the Central Plains. Maintained low pops across central KS Monday afternoon with chances increasing across much of the region on Monday night. .LONG TERM...(Tuesday through Friday) Issued at 236 PM CDT Fri Sep 9 2016 The large scale pattern will feature a mid/upper trough over the Central Great Basin area while southwest mid/upper flow is progged over the Central Plains states early in the week. This trough is progged to track eastward over the Northern Rockies toward the Northern Plains through the week. This may allow unsettled weather to persist through much of the upcoming week as more subtle shortwave troughs lift northeast across the Rockies keeping low probabilities for showers and storms in the forecast. Seasonably cool temperatures are also anticipated with highs in the 70s and low 80s while lows remains mostly in the 60s. && .AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon) Issued at 1226 PM CDT Fri Sep 9 2016 A cold front will push through the area this afternoon and evening. With copious amounts of moisture in the atmosphere, thunderstorms are likely at KICT, KHUT, and KCNU and possible at KRSL, KSLN, and KGBD through at least 04z. Some storms may be severe but main issue will be heavy rains. In and around the storms, we could see mvfr cigs and vsbys and possibly ifr. Close attention will be needed. Once the front passes, the winds will be from the north and skies will clear. && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 59 77 54 81 / 90 0 0 0 Hutchinson 56 76 54 81 / 90 0 0 0 Newton 57 76 53 79 / 90 0 0 0 ElDorado 59 76 53 79 / 90 0 0 0 Winfield-KWLD 61 78 54 81 / 90 0 0 0 Russell 51 76 54 83 / 20 0 0 0 Great Bend 52 75 54 83 / 40 0 0 0 Salina 55 76 53 81 / 90 0 0 0 McPherson 56 76 53 80 / 90 0 0 0 Coffeyville 63 78 51 81 / 80 10 0 0 Chanute 61 77 50 79 / 80 0 0 0 Iola 61 76 51 78 / 80 0 0 0 Parsons-KPPF 62 77 51 80 / 80 10 0 0 && .ICT Watches/Warnings/Advisories... Flash Flood Watch through Saturday morning for KSZ051>053- 067>072-082-083-091>096-098>100. && SHORT TERM...MWM LONG TERM...MWM AVIATION...CWH
Hazardous weather outlook, Sep 9, 1:20 PM CDT, 2 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 120 PM CDT FRI SEP 9 2016 KSZ032-033-047>053-067>072-082-083-091>096-098>100-101830- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 120 PM CDT FRI SEP 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS, SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE FORECAST TO REDEVELOP OVER CENTRAL KANSAS THIS AFTERNOON...WITH A FEW STORMS PRODUCING HAIL UP TO HALF DOLLAR SIZE AND WIND GUSTS OF 60 TO 70 MPH. THE STORMS ARE EXPECTED TO MERGE INTO A SQUALL LINE...WITH STRONG TO SEVERE WIND GUSTS AND TORRENTIAL RAINFALL RATES...AS THEY MOVE SOUTHWARD ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS THIS EVENING. THIS COULD AGGRAVATE EXISTING FLOODING OR RESULT IN ADDITIONAL FLOODING PROBLEMS. PLEASE REFER TO THE FLASH FLOOD WATCH FOR MORE INFORMATION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORM CHANCES WILL RETURN TO THE AREA LATE MONDAY THROUGH MIDWEEK. A FEW STRONG STORMS WILL BE POSSIBLE LATE MONDAY INTO TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING ACROSS CENTRAL...SOUTH CENTRAL AND SOUTHEAST KANSAS. IN ADDITION...REPORTS OF RAINFALL GREATER THAN 1 INCH AND FLOODING REPORTS WILL BE GREATLY APPRECIATED. && FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT: HTTP://WEATHER.GOV/WICHITA/HWO/
In the hours before
Local storm report, Sep 9, 10:18 AM CDT, 5 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1018 AM CDT FRI SEP 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM FLASH FLOOD 3 S MULVANE 37.44N 97.24W
09/09/2016 SUMNER KS FIRE DEPT/RESCUE
THREE WATER RESCUES WERE REPORTED SOUTH OF MULVANE DUE TO
CARS BEING SWEPT OFF ROADWAYS BY HIGH WATER FROM 841AM TO
924AM.
&&
CDJLocal storm report, Sep 9, 10:19 AM CDT, 5 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1019 AM CDT FRI SEP 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1019 AM FLASH FLOOD 2 W ROCK 37.44N 97.05W
09/09/2016 COWLEY KS EMERGENCY MNGR
ROADS WERE CLOSED DUE TO HIGH WATER ACROSS THE NORTHERN
PART OF COWLEY COUNTY.
&&
CDJLocal storm report, Sep 9, 12:48 PM CDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1248 PM CDT FRI SEP 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1247 PM FLASH FLOOD 3 E YATES CENTER 37.87N 95.69W
09/09/2016 WOODSON KS PUBLIC
HIGH WATER WAS AFFECTING HIGHWAY 54 EAST OF YATES CENTER.
&&
CDJThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 8, 7:01 PM CDT | Special Weather Statement | ICT | Rice | 29 min |
| Sep 8, 7:12 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 63 min |
| Sep 8, 7:20 PM CDT | Special Weather Statement | ICT | McPherson, Marion | 25 min |
| Sep 8, 7:23 PM CDT | Areal Flood Warning | ICT | Rice | 13 hr |
| Sep 8, 7:37 PM CDT | Areal Flood Warning | ICT | Sedgwick | 4 hr |
| Sep 8, 7:41 PM CDT | Severe Thunderstorm Warning | ICT | Montgomery | 31 min |
| Sep 8, 7:50 PM CDT | Special Weather Statement | ICT | Rice | 25 min |
| Sep 8, 7:56 PM CDT | Special Weather Statement | ICT | McPherson, Marion | 34 min |
| Sep 8, 8:02 PM CDT | Areal Flood Warning | ICT | McPherson, Marion | 40 hr |
| Sep 8, 8:10 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Sedgwick, Sumner | 65 min |
| Sep 8, 8:18 PM CDT | Special Weather Statement | ICT | Allen, Labette, Montgomery, Neosho, Wilson | 42 min |
| Sep 8, 8:29 PM CDT | Special Weather Statement | ICT | Harper, Kingman | 46 min |
| Sep 8, 8:40 PM CDT | Special Weather Statement | ICT | Chase, Harvey, McPherson, Marion | 35 min |
| Sep 8, 8:51 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley | 54 min |
| Sep 8, 9:05 PM CDT | Special Weather Statement | ICT | Labette | 25 min |
| Sep 8, 9:11 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman, Sumner | 31 min |
| Sep 8, 9:19 PM CDT | Special Weather Statement | ICT | Kingman, Reno | 26 min |
| Sep 8, 9:21 PM CDT | Special Weather Statement | ICT | Chase, Marion | 24 min |
| Sep 8, 9:38 PM CDT | Special Weather Statement | ICT | Elk, Greenwood | 37 min |
| Sep 8, 9:43 PM CDT | Special Weather Statement | ICT | Harper, Harvey, Sedgwick, Sumner | 32 min |
| Sep 8, 9:46 PM CDT | Special Weather Statement | ICT | Kingman, Reno | 29 min |
| Sep 8, 10:08 PM CDT | Areal Flood Warning | ICT | Chase | 12 hr |
| Sep 8, 10:20 PM CDT | Special Weather Statement | ICT | Harper, Kingman, Sumner | 25 min |
| Sep 8, 10:21 PM CDT | Special Weather Statement | ICT | Butler, Chase | 24 min |
| Sep 8, 10:22 PM CDT | Special Weather Statement | ICT | Elk, Wilson | 38 min |
| Sep 8, 10:49 PM CDT | Special Weather Statement | ICT | Harper, Kingman, Sedgwick, Sumner | 41 min |
| Sep 8, 11:06 PM CDT | Flash Flood Warning | ICT | Sedgwick | 8 hr |
| Sep 8, 11:11 PM CDT | Areal Flood Warning | ICT | Kingman | 18 hr |
| Sep 9, 12:15 AM CDT | Areal Flood Warning | ICT | Allen, Greenwood, Woodson | 9 hr |
| Sep 9, 12:17 AM CDT | Areal Flood Warning | ICT | Butler | 9 hr |
| Sep 9, 1:39 AM CDT | River Flood Warning | ICT | Kingman | 32 hr |
| Sep 9, 2:45 AM CDT | Flash Flood Warning | ICT | Allen, Greenwood, Neosho, Wilson, Woodson | 11 hr |
| Sep 9, 3:44 AM CDT | Flash Flood Warning | ICT | Cowley, Sumner | 10 hr |
| Sep 9, 4:01 AM CDT | River Flood Warning | ICT | Sedgwick, Sumner | 42 hr |
| Sep 9, 5:09 AM CDT | River Flood Warning | ICT | Sedgwick, Sumner | 57 hr |
| Sep 9, 5:24 AM CDT | Flash Flood Warning | ICT | Butler | 8 hr |
| Sep 9, 5:40 AM CDT | River Flood Warning | ICT | Sedgwick | 14 hr |
| Sep 9, 6:37 AM CDT | River Flood Warning | ICT | Sumner | 69 hr |
| Sep 9, 6:43 AM CDT | River Flood Warning | ICT | Allen, Neosho | 3 days |
| Sep 9, 7:35 AM CDT | Flash Flood Warning | ICT | Sedgwick | 7 hr |
| Sep 9, 7:39 AM CDT | River Flood Warning | ICT | Sumner | 3 days |
| Sep 9, 7:49 AM CDT | River Flood Warning | ICT | Wilson | 48 hr |
| Sep 9, 7:50 AM CDT | River Flood Warning | ICT | Wilson | 43 hr |
| Sep 9, 8:08 AM CDT | River Flood Warning | ICT | Marion | 26 hr |
| Sep 9, 8:08 AM CDT | River Flood Warning | ICT | Chase | 43 hr |
| Sep 9, 8:08 AM CDT | River Flood Warning | ICT | Chase, Lyon | 64 hr |
| Sep 9, 8:20 AM CDT | Areal Flood Warning | ICT | Chase | 9 hr |
| Sep 9, 8:55 AM CDT | River Flood Warning | ICT | Allen | 53 hr |
| Sep 9, 8:55 AM CDT | River Flood Warning | ICT | Neosho | 3 days |
| Sep 9, 8:55 AM CDT | River Flood Warning | ICT | Labette, Neosho | 5 days |
| Sep 9, 8:55 AM CDT | River Flood Warning | ICT | Cherokee, Labette | 5 days |
| Sep 9, 9:37 AM CDT | River Flood Warning | ICT | Sedgwick | 36 hr |
| Sep 9, 9:59 AM CDT | River Flood Warning | ICT | Butler | 52 hr |
| Sep 9, 9:59 AM CDT | River Flood Warning | ICT | Butler, Cowley | 64 hr |
| Sep 9, 10:05 AM CDT | River Flood Warning | ICT | Butler, Cowley | 52 hr |
| Sep 9, 10:05 AM CDT | River Flood Warning | ICT | Butler, Cowley | 4 days |
| Sep 9, 10:05 AM CDT | River Flood Warning | ICT | Cowley | 4 days |
| Sep 9, 10:07 AM CDT | River Flood Warning | ICT | Cowley | 4 days |
| Sep 9, 10:38 AM CDT | Areal Flood Warning | ICT | Chase | 7 hr |
| Sep 9, 1:14 PM CDT | Areal Flood Warning | ICT | Sedgwick | 8 hr |
| Sep 9, 1:21 PM CDT | Areal Flood Warning | ICT | Cowley, Sumner | 8 hr |
| Sep 9, 1:25 PM CDT | Areal Flood Warning | ICT | Allen, Greenwood, Neosho, Wilson, Woodson | 8 hr |
| Sep 9, 5:16 PM CDT | Areal Flood Warning | ICT | Kingman | 18 hr |
| Sep 9, 5:20 PM CDT | Areal Flood Warning | ICT | Chase | 18 hr |
| Sep 9, 5:29 PM CDT | Special Weather Statement | ICT | McPherson | 46 min |
| Sep 9, 6:00 PM CDT | Special Weather Statement | ICT | Reno | 60 min |
| Sep 9, 6:08 PM CDT | Severe Thunderstorm Warning | ICT | McPherson | 53 min |
| Sep 9, 6:20 PM CDT | Special Weather Statement | ICT | Harper | 55 min |
| Sep 9, 6:33 PM CDT | Special Weather Statement | ICT | Marion | 57 min |
| Sep 9, 6:43 PM CDT | Special Weather Statement | ICT | Reno | 62 min |
Nearby
River Flood Warnings in Kansas, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.